# SDR UALA2010051301623

- Difficulty date: May 12, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 73,011 hours, 11,922 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Shutoff Valve
- Condition: Faulty
- Location: Wing Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY SHOWS A 2200 LBS FUEL IMBALANCE (RT WING LOW), FUEL QTY TOTALIZED MATCHES CALCULATED.   REPLACED RT WING, CTR FUEL TANK SCAVENGER PUMP. LEAK AND OPS CHECKED FOR FUEL TRANSFER, FOUND NORMAL.
